Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

A note on global regularity results for 2D Boussinesq equations with fractional dissipation

Tom 117 / 2016

Zhuan Ye Annales Polonici Mathematici 117 (2016), 231-247 MSC: Primary 35Q35, 35B65; Secondary 76D03. DOI: 10.4064/ap3784-10-2015 Opublikowany online: 25 August 2016

Streszczenie

We study the Cauchy problem for the two-dimensional (2D) incompressible Boussinesq equations with fractional Laplacian dissipation and thermal diffusion. Invoking the energy method and several commutator estimates, we get a global regularity result for the 2D Boussinesq equations as long as $1-\alpha \lt \beta \lt \min\left\{\frac{\alpha}{2}, \frac{3\alpha-2}{2\alpha^{2}-6\alpha+5}, \frac{2-2\alpha}{4\alpha-3}\right\}$ with $0.77963\thickapprox\alpha_{0} \lt \alpha \lt 1$. This improves on some previous work.

Autorzy

  • Zhuan YeDepartment of Mathematics and Statistics
    Jiangsu Normal University
    101 Shanghai Road
    Xuzhou 221116, Jiangsu, P.R. China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek